# SDR 2002UALA00554

- Difficulty date: March 22, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N189UA
- Make and model: Boeing 747422
- Aircraft serial: 26878
- Aircraft time: 41,798 hours, 5,017 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT IN SEAT 4A (AFT LIGHT) INOP.  REPLACED EEL STRIP.
